Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well, after many complications with the local pharmacy I am beginning Accutane! :dance:

My doctor has of course informed me of all the precautions and I have been reading on here for some time now. Just to be safe I outlined some things about Accutane that I know for sure. Any additions would be great, such as good, cheap moisturizers, etc.

• Take with food AND full glass of water

• DO NOT lie down 30 min after taking.

• DON’T DRINK!

• Use moisturizer and lip balm often

• Wear sunscreen

*EDIT* Oh yeah and you're not supposed to take multivitamins right? I took one this morning will that be okay?

Share this post


Link to post
Share on other sites

Well seeing as no one has replied I figure I'd give an update.

It has been less than a day and already I feel "sickish" symptoms. My stomach hurts and I have had to use the bathroom frequently. Also there is a minor headache. Nothing very noticeable though. What do you guys think of this?

Share this post


Link to post
Share on other sites

ya the constant minor headache is there to stay. well for me that is. But really, u don't have to follow that "don't lay down after 30minutes thing."

Drink it with milk, its the best carrier for the body.

ALway sunscreen and always carry lip moisturizer. Good luck on your journey.

Share this post


Link to post
Share on other sites

Fuck, they make accutane seem too complicated. I was on 80mg perday for 4 months. I didn't always take it with food and water, I definitley layed down after taken it a few times. Never had blood work done, and somehow I survived with clear skin. I even took more then 80 perday on a few occasions.

Share this post


Link to post
Share on other sites
Fuck, they make accutane seem too complicated. I was on 80mg perday for 4 months. I didn't always take it with food and water, I definitley layed down after taken it a few times. Never had blood work done, and somehow I survived with clear skin. I even took more then 80 perday on a few occasions.

And how's ur liver doing? I bet u haven't a clue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×